Alert archive / Kansas / Areal Flood Warnings in 2021
Areal Flood Warning 33, NWS Wichita, KS
NWS Wichita, KS issued this areal flood warning at Jun 26, 2021, 2:58 AM CDT for Marion County, Kansas. It was in force for 37 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2021, 2:58 AM CDT (07:58 UTC)
- Expired
- Jun 27, 2021, 3:53 PM CDT
- In force
- 37 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Marion County, KS
The radar
The Wichita radar (KICT), 75 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 7:00 AM CDT | HEAVY RAIN 5.75 | 1 Ssw Goessel, KS | COCORAHS STATION KS-MN-29 NEWTON 12.6 N. |
| Jun 26, 7:25 AM CDT | HEAVY RAIN 4.49 | Goessel, KS | MESONET STATION KGGES GOESSEL. |
| Jun 26, 11:15 AM CDT | HEAVY RAIN 9 | 5 N Peabody, KS | FACEBOOK REPORT OF 9 INCHES OF RAIN IN THE LAST 24 HOURS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 8.0 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -314 J/kg
- Mixed-layer LCL
- 1286 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
987
WGUS43 KICT 260758
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
258 AM CDT Sat Jun 26 2021
KSC115-262300-
/O.NEW.KICT.FA.W.0033.210626T0758Z-210626T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion KS-
258 AM CDT Sat Jun 26 2021
The National Weather Service in Wichita has issued a
* Flood Warning for Urban area and small stream in...
Southern Marion County in central Kansas...
* Until 600 PM CDT Saturday.
* At 258 AM CDT, Doppler radar and automated rain gauges indicated
between 4 and 8 inches of rain have fallen. Flooding is already
occurring. This Flood Warning replaces the previous Flash Flood
Warning.
* Some locations that will experience flooding include...
Hillsboro, Marion, Peabody, Florence, Goessel, Burns, Lehigh and
Marion Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
&&
LAT...LON 3839 9737 3839 9682 3835 9682 3835 9684
3809 9684 3809 9714 3818 9715 3817 9737
$$
Butler2 follow-up statements
195
WGUS43 KICT 262048
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
348 PM CDT Sat Jun 26 2021
KSC115-272300-
/O.EXT.KICT.FA.W.0033.000000T0000Z-210627T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion KS-
348 PM CDT Sat Jun 26 2021
The National Weather Service in Wichita has extended the
* Flood Warning for Urban area and small stream in...
Southern Marion County in central Kansas...
* Until 600 PM CDT Sunday.
* At 348 PM CDT, Emergency management reported flooding over several
roadways in the county. Between 4 and 9 inches of rain fell
overnight into this morning.
* Some locations that will experience flooding include...
Hillsboro, Marion, Peabody, Florence, Goessel, Burns, Lehigh and
Marion Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around, don't
drown.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3839 9737 3839 9682 3835 9682 3835 9684
3809 9684 3809 9714 3818 9715 3817 9737
$$
Pearce997
WGUS83 KICT 272053
FLSICT
Flood Statement
National Weather Service Wichita KS
353 PM CDT Sun Jun 27 2021
KSC115-272103-
/O.CAN.KICT.FA.W.0033.000000T0000Z-210627T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marion KS-
353 PM CDT Sun Jun 27 2021
...THE URBAN AREA AND SMALL STREAM FLOOD WARNING IS CANCELLED FOR
SOUTHERN MARION COUNTY...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3839 9737 3839 9682 3835 9682 3835 9684
3809 9684 3809 9714 3818 9715 3817 9737
$$
PearceWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this areal flood warning went out at Jun 26, 12:44 AM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 26, 12:44 AM CDT, 2 hours 14 minutes before
Area Forecast Discussion National Weather Service Wichita KS 1244 AM CDT Sat Jun 26 2021 .SHORT TERM...(Through Tonight) Issued at 301 PM CDT Fri Jun 25 2021 Forecast highlights: Severe weather and flooding potential through tonight. Multiple rounds of showers/storms possible the next several days, which could pose additional flooding concerns, especially over southeast Kansas. Scattered to numerous thunderstorms are ongoing across east-central Kansas, in the vicinity of an east-west oriented boundary, being aided by shortwave energy and associated large-scale ascent overspreading from the west. The atmosphere is characterized by strong instability owing to good surface heating and rich boundary layer moisture. Deep layer shear is modest, with well above normal precipitable waters. The mid-levels are a bit more moist and a tad cooler today compared to yesterday, which at least partially explains why activity initiated earlier than yesterday. Per observational and model trends, storms should continue to develop/congeal along this boundary through the afternoon-evening, in response to the large scale ascent approaching from the west and a strengthening low-level jet. Primary threats will be large hail and damaging winds, although decent low-level CAPE values may support an isolated tornado threat before 9 PM. Mid-level lapse rates aren't quite as steep as yesterday, so hail sizes should be limited some, probably no larger than ping-pongs or golfballs. Thinking the greatest severe threat will be generally along/south of the Highway 50 corridor, although there is a conditional severe risk further north into central/north-central Kansas this evening- overnight as High Plains activity encounters greater instability as it rolls east. Furthermore, impressive precipitable water values and orientation of low-level boundary nearly parallel to mid/upper flow will also support training storms, very heavy rainfall rates, and potential flooding/flash flooding. Thinking the greatest threat for this will be from roughly Highway 50 on south/southeast, where a flood watch has been hoisted through about sunrise Saturday. .LONG TERM...(Saturday through Friday) Issued at 301 PM CDT Fri Jun 25 2021 There is increasing concern that especially southeast Kansas could see multiple rounds of showers/storms the next several days. The culprits will be a persistent upper trough just west/northwest of the region and associated favorable upper jet dynamics, amidst above normal precipitation waters and some semblance of a weak surface boundary draped across the region. Consequently, later shifts may need to consider extending the flood watch further into the future. If this forecast verifies, several inches of rain could fall across mainly southeast Kansas through mid-late next week, resulting in significant rises on area rivers and streams across especially southeast Kansas (as is supported by raw river model output). Stay tuned for later forecast. Temperature-wise, precipitation/clouds and the lingering central CONUS upper trough should support somewhat cooler than normal temperatures through the weekend and through much of next week, with daytime highs generally in the 80s and overnight lows in the 60s. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1234 AM CDT Sat Jun 26 2021 Main aviation concern will be storms mainly over southeast KS. Regional 88Ds show a very pronounced upper impulse/MCV approaching northeast KS. Widespread showers and storms continue to affect eastern KS ahead of this feature. So currently expecting KCNU to see storms for at least a few more hours, with the majority of the convection over for the remaining TAF sites tonight. Scattered storm chances will remain at KCNU this afternoon and evening as southeast KS remains in an area of 850-700mb moisture transport with minimal capping. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 69 83 66 84 / 90 60 40 20 Hutchinson 68 84 64 85 / 100 40 20 10 Newton 69 83 65 84 / 100 50 40 20 ElDorado 69 81 66 82 / 90 70 50 30 Winfield-KWLD 69 83 67 83 / 90 80 70 40 Russell 64 81 61 84 / 80 20 10 10 Great Bend 65 81 61 83 / 70 30 10 10 Salina 67 84 63 86 / 70 30 20 10 McPherson 67 84 63 85 / 90 40 20 10 Coffeyville 72 84 69 82 / 90 90 80 70 Chanute 70 83 69 82 / 90 80 80 60 Iola 68 83 69 82 / 100 80 80 60 Parsons-KPPF 72 83 69 82 / 90 90 80 70 && .ICT WATCHES/WARNINGS/ADVISORIES... Flood Watch until 7 AM CDT this morning for KSZ052-053-068>072- 082-083-091>096-098>100. && SHORT TERM...ADK LONG TERM...ADK AVIATION...RBL
Hazardous weather outlook, Jun 25, 3:38 PM CDT, 11 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 338 PM CDT Fri Jun 25 2021 KSZ032-033-047>053-067>072-082-083-091>096-098>100-262045- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 338 PM CDT Fri Jun 25 2021 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...This Evening and Tonight Scattered to numerous thunderstorms are expected across the region through tonight. The strongest activity will be capable of half- dollar size hail, 60 to 70 mph winds, and possibly an isolated tornado. Additionally, locally very heavy rainfall is likely, which could support flooding and flash flooding concerns. Thinking the highest threat for severe weather and flooding will be generally along and south of the Highway 50 corridor. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Shower and thunderstorm chances are expected to remain in the forecast this weekend through mid to late next week, with the highest threat generally across southeast Kansas. While some strong storms are possible, there is increasing concern for multiple rounds of heavy rainfall, which may lead to flooding concerns. Significant rises on area rivers and streams are possible. Stay tuned for later forecasts. .SPOTTER INFORMATION STATEMENT... Reports of severe weather, flooding, and rainfall are always greatly appreciated. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
In the hours before
Local storm report, Jun 25, 11:40 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1140 PM CDT FRI JUN 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 PM FLASH FLOOD FLORENCE 38.24N 96.93W
06/25/2021 MARION KS LAW ENFORCEMENT
AT LEAST TWO WATER RESCUES IN THE
COUNTY...INCLUDING ONE ONGOING AS OF THIS
REPORT. WATER HAS ENTERED HOMES IN
GOESSEL...PEABODY...AND FLORENCE. NUMEROUS
CARS STUCK IN THE MUD...AND IN DITCHES.
&&
MARTINSpecial weather statement, Jun 25, 11:48 PM CDT, 3 hours 10 minutes before
Special Weather Statement National Weather Service Wichita KS 1148 PM CDT Fri Jun 25 2021 KSZ070-094-098-260530- Greenwood KS-Chautauqua KS-Elk KS- 1148 PM CDT Fri Jun 25 2021 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Greenwood County in southeastern Kansas... Northern Chautauqua County in southeastern Kansas... Elk County in southeastern Kansas... * Until 1230 AM CDT. * At 1147 PM CDT...National Weather Service meteorologists were tracking strong thunderstorms along a line extending from near Hamilton to 9 miles southwest of Eureka to 5 miles north of Cedar Vale...and moving east at 55 mph. wind gusts up to 50 mph will be possible with these storms. * Locations impacted include... Eureka, Howard, Moline, Longton, Hamilton, Severy, Grenola, Fall River, Elk Falls, Climax, Virgil, Eureka City Lake, Thrall, Eureka Airport, Fall River State Park, Hale, Fall River Lake and Piedmont. PRECAUTIONARY/PREPAREDNESS ACTIONS... These storms are not expected to become severe. && LAT...LON 3808 9596 3714 9597 3719 9652 3808 9651 TIME...MOT...LOC 0448Z 260DEG 48KT 3803 9615 3775 9644 3718 9646 KETCHAM
Special weather statement, Jun 26, 12:27 AM CDT, 2 hours 31 minutes before
Special Weather Statement National Weather Service Wichita KS 1227 AM CDT Sat Jun 26 2021 KSZ070-071-094-095-098-099-260615- Montgomery KS-Wilson KS-Greenwood KS-Woodson KS-Chautauqua KS-Elk KS- 1227 AM CDT Sat Jun 26 2021 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Montgomery County in southeastern Kansas... Wilson County in southeastern Kansas... Southeastern Greenwood County in southeastern Kansas... Woodson County in southeastern Kansas... Chautauqua County in southeastern Kansas... Elk County in southeastern Kansas... * Until 115 AM CDT. * At 1223 AM CDT...National Weather Service Doppler radar was tracking strong thunderstorms with locally heavy rainfall along a line extending from 7 miles southeast of Hamilton to near Elgin... and moving east at 40 mph. * Hail up to the size of dimes...and wind gusts up to 50 mph will be possible with these storms. * Locations impacted include... Coffeyville, Independence, Neodesha, Fredonia, Cherryvale, Caney, Yates Center, Sedan, Howard, Dearing, Altoona, Moline, Longton, Elk City, Toronto, Hamilton, Severy, Buffalo, Tyro and Fall River. LAT...LON 3804 9620 3804 9552 3701 9553 3700 9638 TIME...MOT...LOC 0526Z 270DEG 35KT 3791 9606 3696 9629 BUTLER
Special weather statement, Jun 26, 1:12 AM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Wichita KS
112 AM CDT Sat Jun 26 2021
KSZ095-096-099-100-260700-
Montgomery KS-Wilson KS-Labette KS-Neosho KS-
112 AM CDT Sat Jun 26 2021
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Eastern Montgomery County in southeastern Kansas...
Eastern Wilson County in southeastern Kansas...
Labette County in southeastern Kansas...
Neosho County in southeastern Kansas...
* Until 200 AM CDT.
* At 109 AM CDT...National Weather Service Doppler radar was tracking
strong thunderstorms with locally heavy rainfall along a line
extending from near Neodesha to Independence to 5 miles northwest
of Coffeyville to near Dearing...and moving northeast at 40 mph.
* Hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with these storms.
* Locations impacted include...
Parsons, Coffeyville, Independence, Chanute, Neodesha, Cherryvale,
Oswego, Erie, Chetopa, Altamont, St. Paul, Thayer, Edna, Dearing,
Altoona, Mound Valley, Buffalo, Galesburg, Liberty and Sycamore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may produce ponding of water on roadways. Listen for
later statements or possible flood warnings...should the risk for
minor low-land flooding become more imminent.
&&
LAT...LON 3700 9580 3707 9576 3773 9577 3773 9509
3739 9509 3738 9508 3735 9507 3700 9508
TIME...MOT...LOC 0612Z 241DEG 36KT 3738 9574 3724 9570 3710 9570 3703
9575
BUTLERLocal storm report, Jun 26, 1:35 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
135 AM CDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG 2 E BEL AIRE 37.76N 97.23W
06/25/2021 SEDGWICK KS PUBLIC
VIEWER CALLED INTO KAKE TO REPORT TWO
UTILITY POLES WERE DOWN ALONG WITH SEVERAL
TREE LIMBS OF UNKNOWN SIZE. TIME IS BASED ON
RADAR.
0151 PM TSTM WND GST 2 SSE BURNS 38.07N 96.87W
06/25/2021 E60 MPH BUTLER KS TRAINED SPOTTER
0225 PM TSTM WND DMG 2 WSW ELMDALE 38.36N 96.69W
06/25/2021 CHASE KS LAW ENFORCEMENT
DISPATCH REPORTED A SEMI ROLL OVER. TIME IS
ESTIMATED FROM RADAR.
0427 PM HAIL SYLVIA 37.96N 98.41W
06/25/2021 U0.50 INCH RENO KS PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
0438 PM FLOOD 3 S MARION 38.30N 97.02W
06/25/2021 MARION KS LAW ENFORCEMENT
WATER OVER SUNFLOWER ROAD 3 MILES SOUTH OF
MARION.
0445 PM FLOOD 3 ENE PEABODY 38.18N 97.06W
06/25/2021 MARION KS EMERGENCY MNGR
WIDESPREAD FLOODING REPORTED ACROSS PARTS OF
MARION COUNTY. DITCHES FULL AND NUMEROUS
ROADS FLOODED AND CLOSED.
0457 PM HAIL 7 E CASSODAY 38.04N 96.51W
06/25/2021 M0.88 INCH GREENWOOD KS TRAINED SPOTTER
VIA SPOTTER NETWORK.
0500 PM TSTM WND GST GOESSEL 38.25N 97.35W
06/25/2021 E60 MPH MARION KS FIRE DEPT/RESCUE
A FEW STOP SIGNS BLOWN DOWN, 1 TO 2 INCH
DIAMETER BRANCHES BLOWN DOWN. STREET
FLOODING BETWEEN HILLSBORO AND GOESSEL.
0513 PM HEAVY RAIN GOESSEL 38.25N 97.35W
06/25/2021 M4.00 INCH MARION KS TRAINED SPOTTER
THE SPOTTER REPORTED FLOODED ROADS IN THE
AREA.
0518 PM FLASH FLOOD 5 WNW FLORENCE 38.26N 97.03W
06/25/2021 MARION KS LAW ENFORCEMENT
WATER AND DEBRIS OVER THE ROADWAY SOUTH OF
MARION.
0522 PM HEAVY RAIN 3 SE MARION 38.32N 96.98W
06/25/2021 M5.50 INCH MARION KS BROADCAST MEDIA
PUBLIC REPORT NEAR MARION COUNTY LAKE AREA.
REPORT RELAYED VIA KAKE.
0535 PM FLOOD HESSTON 38.14N 97.43W
06/25/2021 HARVEY KS TRAINED SPOTTER
STREET FLOODING REPORTED IN TOWN.
0536 PM TSTM WND GST 1 N HESSTON 38.15N 97.43W
06/25/2021 E60 MPH HARVEY KS TRAINED SPOTTER
8 INCH DIAMETER TREE LIMBS DOWN AND 40-FOOT
TALL TREE DOWN. STREET SIGNS BLOWN OVER.
0554 PM FLASH FLOOD GOESSEL 38.25N 97.35W
06/25/2021 MARION KS EMERGENCY MNGR
WATER ENTERING SEVERAL HOMES AND BUSINESSES
ON MAIN STREET IN THE CITY OF GOESSEL.
0623 PM TSTM WND GST 5 W PEABODY 38.18N 97.19W
06/25/2021 E60 MPH MARION KS TRAINED SPOTTER
OCCASIONAL GUSTS UP TO 60 MPH. REPORT WAS 2
MILES E OF K-15 ON THE MARION/HARVEY CO.
LINE.
0623 PM FLASH FLOOD 5 W PEABODY 38.18N 97.20W
06/25/2021 MARION KS TRAINED SPOTTER
MULTIPLE AREAS OF FLASH FLOODING REPORTED BY
SPOTTER.
0639 PM HAIL 3 S GOESSEL 38.20N 97.34W
06/25/2021 E1.00 INCH MARION KS FIRE DEPT/RESCUE
INTERSECTION OF K-15 AND 90TH.
0654 PM TSTM WND DMG 3 NW NORTH NEWTON 38.10N 97.38W
06/25/2021 HARVEY KS EMERGENCY MNGR
ROOF TORN OFF MACHINE SHED.
0655 PM TSTM WND DMG NEWTON 38.05N 97.34W
06/25/2021 HARVEY KS PUBLIC
TREE FELL DOWN IN NEWTON ON RESIDENCE.
0711 PM TSTM WND GST KINGMAN 37.65N 98.11W
06/25/2021 E60 MPH KINGMAN KS TRAINED SPOTTER
0714 PM TSTM WND DMG 2 W NEWTON 38.04N 97.38W
06/25/2021 HARVEY KS LAW ENFORCEMENT
MULTIPLE POWER POLES DOWN.
0714 PM TSTM WND GST 2 E NORTH NEWTON 38.07N 97.30W
06/25/2021 E60 MPH HARVEY KS LAW ENFORCEMENT
0715 PM TSTM WND DMG 1 SE KINGMAN 37.64N 98.10W
06/25/2021 KINGMAN KS 911 CALL CENTER
DELAYED REPORT. ROOFS BLOWN OFF SHEDS, LARGE
TREES DOWN, AND POWER LINES DOWN. SPORADIC
REPORTS OF THIS KIND OF DAMAGE ACROSS
KINGMAN COUNTY.
0717 PM TSTM WND GST 1 NW KINGMAN 37.66N 98.13W
06/25/2021 E60 MPH KINGMAN KS TRAINED SPOTTER
SPOTTER REPORTED GUSTS OF AT LEAST 60 MPH.
0730 PM TSTM WND DMG SYLVIA 37.96N 98.41W
06/25/2021 RENO KS EMERGENCY MNGR
A CARGO VAN BOX THAT HAD BEEN ON THE GROUND
FOR A FEW YEARS BLEW OVER JUST NORTH OF
SYLVIA. A 12 INCH DIAMETER TREE LIMB BROKE
JUST NORTH OF THE CITY AS WELL. MULTIPLE
SMALL LIMBS ARE DOWN.
0730 PM TSTM WND DMG 3 SE HESSTON 38.11N 97.39W
06/25/2021 HARVEY KS EMERGENCY MNGR
MULTIPLE POWERLINES DOWN. MULTIPLE TREES
DOWN AND UPROOTED. LOCAL STREET FLOODING.
MULTIPLE RAILROAD CROSSBARS BROKEN OFF AT
CROSSINGS. THIS DAMAGE OCCURRED NEAR NEWTON,
NORTH THROUGH HESSTON.
0739 PM TSTM WND DMG NEWTON 38.04N 97.34W
06/25/2021 HARVEY KS EMERGENCY MNGR
DELAYED REPORT. PARTIAL ROOF REMOVAL OF
NEWTON SCHOOL DISTRICT BUS BARN.
0739 PM TSTM WND DMG NEWTON 38.06N 97.35W
06/25/2021 HARVEY KS TRAINED SPOTTER
MULTIPLE BUILDINGS WITH LOST SIDING.
MULTIPLE TREES FALLEN ON VEHICLES.
0739 PM TSTM WND GST 4 ENE NEWTON 38.06N 97.28W
06/25/2021 M66 MPH HARVEY KS AWOS
MEASURED AT THE NEWTON AIRPORT.
0739 PM TSTM WND DMG NEWTON 38.05N 97.34W
06/25/2021 HARVEY KS TRAINED SPOTTER
EXTENSIVE TREE DAMAGE IN DOWNTOWN NEWTON.
MULTIPLE TREES ON HOMES.
0740 PM TSTM WND GST CHENEY 37.63N 97.77W
06/25/2021 E60 MPH SEDGWICK KS PUBLIC
REPORT VIA TWITTER.
0800 PM TSTM WND DMG 6 W ANDALE 37.79N 97.74W
06/25/2021 RENO KS TRAINED SPOTTER
*** 1 INJ ***
DELAYED REPORT. SPOTTER RELAYED REPORT OF
SEVERE DAMAGE TO A MOBILE HOME AND A COUPLE
OF CARS, INCLUDING A POSSIBLE INJURY. TIME
ESTIMATED BASED ON RADAR.
0800 PM TSTM WND DMG HAVEN 37.90N 97.78W
06/25/2021 RENO KS EMERGENCY MNGR
CITY WITHOUT POWER.
0805 PM TSTM WND GST 3 WSW PARK CITY 37.78N 97.37W
06/25/2021 M75 MPH SEDGWICK KS TRAINED SPOTTER
MEASURED ON HOME WEATHER STATION.
0812 PM TSTM WND GST GALVA 38.38N 97.54W
06/25/2021 M65 MPH MCPHERSON KS TRAINED SPOTTER
FREQUENT GUSTS OF 58 TO 65 MPH OCCURRING AT
THIS TIME.
0853 PM TSTM WND GST 2 WSW BENTON 37.78N 97.14W
06/25/2021 M67 MPH BUTLER KS BROADCAST MEDIA
REPORT REPLAYED VIA KWCH METEOROLOGIST.
0855 PM TSTM WND GST BENTON 37.80N 97.11W
06/25/2021 E60 MPH BUTLER KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTED 60 MPH WINDS WITH
POWER OUTAGES IN THE CITY OF BENTON.
0901 PM FLOOD 2 NW BENTON 37.81N 97.14W
06/25/2021 BUTLER KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTED RESCUE UNITS
BEING DISPATCHED TO A VEHICLE TRAPPED IN
FLOOD WATER APPROXIMATELY 2 MILES NW OF
BENTON. BENTON FD REPORTED EXTENSIVE STREET
FLOODING IN THEIR AREA.
0902 PM FLASH FLOOD PEABODY 38.17N 97.11W
06/25/2021 MARION KS 911 CALL CENTER
VOLUNTARY EVACUATIONS UNDERWAY IN PEABODY.
0917 PM TSTM WND GST 2 SW SALINA 38.79N 97.65W
06/25/2021 M61 MPH SALINE KS ASOS
61 MPH WIND GUST MEASURED AT THE SALINA
AIRPORT.
0918 PM TSTM WND GST 1 E LINDSBORG 38.58N 97.65W
06/25/2021 E60 MPH MCPHERSON KS PUBLIC
0924 PM LIGHTNING ANDOVER 37.69N 97.14W
06/25/2021 BUTLER KS EMERGENCY MNGR
LIGHTNING STRIKE CAUSED A HOUSE FIRE IN
ANDOVER.
1003 PM TSTM WND DMG 3 E HARPER 37.28N 97.97W
06/25/2021 HARPER KS LAW ENFORCEMENT
DELAYED REPORT. LARGE TREE DOWN BLOCKING HWY
160 NEAR NE 40TH. TIME ESTIMATED BASED ON
RADAR.
1056 PM FLOOD HUMBOLDT 37.81N 95.44W
06/25/2021 ALLEN KS EMERGENCY MNGR
SEVERAL BLOCKS OF CITY STREETS FLOODED.
1123 PM FLASH FLOOD NEWTON 38.04N 97.34W
06/25/2021 HARVEY KS LAW ENFORCEMENT
LOT OF STREET FLOODING ONGOING IN NEWTON AT
THIS TIME...INCLUDING SEVERAL STALLED
VEHICLES.
1137 PM FLASH FLOOD FLORENCE 38.24N 96.93W
06/25/2021 MARION KS LAW ENFORCEMENT
AT LEAST TWO WATER RESCUES IN THE
COUNTY...INCLUDING ONE ONGOING AS OF THIS
REPORT. WATER HAS ENTERED HOMES IN
GOESSEL...PEABODY...AND FLORENCE. NUMEROUS
CARS STUCK IN THE MUD...AND IN DITCHES.
&&
MARTINSpecial weather statement, Jun 26, 2:01 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Wichita KS
201 AM CDT Sat Jun 26 2021
KSZ100-260730-
Labette KS-
201 AM CDT Sat Jun 26 2021
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Eastern Labette County in southeastern Kansas...
* Until 230 AM CDT.
* At 159 AM CDT...National Weather Service Doppler radar was tracking
a strong thunderstorm with locally heavy rainfall near Oswego...
moving east at 30 mph.
* Wind gusts up to 50 mph will be possible with this storm.
* Locations impacted include...
Parsons, Oswego, Chetopa, Altamont, Bartlett and Labette.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3700 9530 3738 9527 3739 9522 3738 9508
3700 9508
TIME...MOT...LOC 0701Z 258DEG 26KT 3723 9517
BUTLERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:17 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno, Rice | 58 min |
| Jun 25, 7:23 PM CDT | Severe Thunderstorm Warning | ICT | Harvey | 67 min |
| Jun 25, 7:27 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 63 min |
| Jun 25, 7:59 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 61 min |
| Jun 25, 8:13 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 62 min |
| Jun 25, 8:17 PM CDT | Special Weather Statement | ICT | Rice | 28 min |
| Jun 25, 8:26 PM CDT | Special Weather Statement | ICT | Allen, Wilson, Woodson | 64 min |
| Jun 25, 8:35 PM CDT | River Flood Warning | ICT | Marion | 32 hr |
| Jun 25, 8:35 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Greenwood | 55 min |
| Jun 25, 8:38 PM CDT | Special Weather Statement | ICT | Barton | 52 min |
| Jun 25, 8:45 PM CDT | Flash Flood Warning | ICT | Marion | 6 hr |
| Jun 25, 9:07 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 53 min |
| Jun 25, 9:10 PM CDT | Areal Flood Warning | ICT | Butler | 14 hr |
| Jun 25, 9:15 PM CDT | Special Weather Statement | ICT | McPherson | 30 min |
| Jun 25, 9:23 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 24 min |
| Jun 25, 9:27 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood, Wilson, Woodson | 63 min |
| Jun 25, 9:45 PM CDT | Special Weather Statement | ICT | Harper | 45 min |
| Jun 25, 10:07 PM CDT | Special Weather Statement | ICT | Harvey | 68 min |
| Jun 25, 10:11 PM CDT | Areal Flood Warning | ICT | Allen, Neosho, Wilson, Woodson | 62 hr |
| Jun 25, 10:22 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 53 min |
| Jun 25, 10:25 PM CDT | Flash Flood Warning | ICT | Harvey | 9 hr |
| Jun 25, 10:25 PM CDT | Special Weather Statement | ICT | Sedgwick | 65 min |
| Jun 25, 10:43 PM CDT | Special Weather Statement | ICT | Sedgwick | 47 min |
| Jun 25, 10:48 PM CDT | Special Weather Statement | ICT | Lincoln, Russell | 57 min |
| Jun 25, 11:02 PM CDT | Special Weather Statement | ICT | Butler | 58 min |
| Jun 25, 11:09 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 66 min |
| Jun 25, 11:17 PM CDT | Special Weather Statement | ICT | Neosho | 43 min |
| Jun 25, 11:48 PM CDT | Special Weather Statement | ICT | Elk, Greenwood | 42 min |
| Jun 26, 12:27 AM CDT | Special Weather Statement | ICT | Chautauqua, Elk, Montgomery, Wilson, Woodson | 48 min |
| Jun 26, 1:12 AM CDT | Special Weather Statement | ICT | Labette, Montgomery, Neosho, Wilson | 48 min |
| Jun 26, 2:01 AM CDT | Special Weather Statement | ICT | Labette | 29 min |
| Jun 26, 2:06 AM CDT | River Flood Warning | ICT | Butler | 22 hr |
| Jun 26, 2:06 AM CDT | River Flood Warning | ICT | Butler, Cowley | 18 hr |
| Jun 26, 2:10 AM CDT | River Flood Warning | ICT | Butler | 13 hr |
| Jun 26, 2:10 AM CDT | River Flood Warning | ICT | Butler, Cowley | 18 hr |
| Jun 26, 2:29 AM CDT | River Flood Warning | ICT | Wilson | 42 hr |
| Jun 26, 2:29 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 63 hr |
| Jun 26, 2:29 AM CDT | River Flood Warning | ICT | Montgomery | 3 days |
| Jun 26, 2:31 AM CDT | River Flood Warning | ICT | Wilson | 17 hr |
| Jun 26, 6:57 AM CDT | Areal Flood Warning | ICT | Harvey | 33 hr |
| Jun 26, 11:17 AM CDT | Areal Flood Warning | ICT | Butler | 28 hr |
Nearby
Areal Flood Warnings in Kansas, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.